Necessary and sufficient conditions for the nomographability of functions of several variables
Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 282-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_2_a5,
author = {S. V. Smirnov},
title = {Necessary and sufficient conditions for the nomographability of functions of several variables},
journal = {Doklady Akademii Nauk},
pages = {282--285},
year = {1962},
volume = {142},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a5/}
}
S. V. Smirnov. Necessary and sufficient conditions for the nomographability of functions of several variables. Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 282-285. http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a5/